# SDR CALA2013110792720

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 64,729 hours, 25,358 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC LINER NEEDS TO BE REEXAMINED FOR INTEGRITY.  MORE DAMAGE NOTED AT 1 O'CLOCK POSITION.  PREVIOUS REPAIRS AT 2:00 POSITION & 7:00 POSITION.  NR 2 ENG INLET ATTRITION GRC LAYER REQUIRE PERM REPAIR IAW A320 MT 72-017.  DAMAGE LESS THAN 20 PERCENT, PLACED ON CF0874.
